Irritation & Puffiness after Yeast Infection treatment
Last week I started a 3 day over the counter insert treatment for a yeast infection. I was not diagnosed by a doctor but I have experienced them before so I knew what it felt like. It started to get better and by the third day I would say it was pretty good. Except a little irritation still here and there. Especially after me and my boyfriend tried to have sex again once the treatment was over, my vagina and became very irritated. It burned and became puffy. Does this mean my yeast infection did not go away yet? Or is it just the side effects of getting over one? Please help! I also just started to take the L.acidophilus pills to see if that will give me some stability, thanks.
The 3 day treatment doesn't clear it up in 3 days. It can take 7 days or more to completely go away. The 3 day, and even 1 day treatment packs are just more convenient. I would bet you still have it, and the irritation from sex just further aggravated it. Sometimes, the OTC treatments don't even work, and you have to get the RX strength, such as Terazol. I would retreat it, and abstain from intercourse for a week-10 days. Incidentally, you CAN pass a yeast infection to a male partner.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.